# SDR DALA2019021210932

- Difficulty date: February 10, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 15,555 hours, 5,853 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FLT HAD R1 DOOR SLIDE PACK FALL OUT WHEN CATERING OPENED THE DOOR . CORRECTIVE ACTION: REINSTALLED R1 DOOR SLIDE IAW B737 AMM 25-66-01. ( 5263594).
